, Volume 25, Issue 5, pp 537–559

The Liar Game Over an Arbitrary Channel

Original Paper

DOI: 10.1007/s00493-005-0033-3

Cite this article as:
Dumitriu, I. & Spencer, J. Combinatorica (2005) 25: 537. doi:10.1007/s00493-005-0033-3

We introduce and analyze a liar game in which t-ary questions are asked and the responder may lie at most k times. As an additional constraint, there is an arbitrary but prescribed list (the channel) of permissible types of lies. For any fixed t, k, and channel, we determine the exact asymptotics of the solution when the number of queries goes to infinity.

Mathematics Subject Classification (2000):

91A05 91A46 68P30 

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Dept. of Math.U.C. BerkeleyBerkeley, CA 94720USA
  2. 2.Courant Institute of Mathematical SciencesNew York, NY 10012USA